László Miklós Lovász

Welcome to my website! I am an NSF postdoctoral fellow at UCLA, sponsored by Terence Tao. I received my Ph.D. in Mathematics at MIT in 2017, advised by Jacob Fox. During the summers of 2015 and 2016 I interned at Microsoft Research New England.

Research Interests:

Extremal combinatorics, probabilistic combinatorics, limits of graph sequences.



J. Fox, L. M. Lovász, and L. Sauermann, A polynomial bound for the arithmetic k-cycle removal lemma in vector spaces.

J. Fox and L. M. Lovász, A tight bound for Greenís arithmetic triangle removal lemma in vector spaces, Advances in Mathematics 321 (2017), 287-297. A preliminary version appeared in: Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2017.

J. Fox, L. M. Lovász, and Y. Zhao, On regularity lemmas and their algorithmic applications, to appear in Combinatorics, Probability, and Computing.

L. M. Lovász and Y. Zhao, On derivatives of graphon parameters, Journal of Combinatorial Theory A 145 (2017), 364-368.

L. M. Lovász, A short proof of the equivalence of left and right convergence for sparse graphs, European Journal of Combinatorics 53 (2016), 1-7.

J. Fox and L. M. Lovász, A tight lower bound for Szemerédi's regularity lemma, to appear in Combinatorica.

K. Gandhi, N. Golowich, L. M. Lovász, Degree of Regularity of Linear Homogeneous Equations, Journal of Combinatorics 5 (2014), no 2, 235-243.

L. M. Lovász, C. Thomassen, Y. Wu, C-Q. Zhang, Nowhere-zero 3-flows and modulo k-orientations, Journal of Combinatorial Theory B 103 (2013), 587-598.


18.06 Linear Algebra, Spring 2015


Email: lmlovasz [at] math [dot] ucla [dot] edu